# SDR AWXA9600761

- Difficulty date: December 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON FLOORBEAM BS 987, LBL 17 TO RBL 45, WL 208.  REPAIRED FLOORBEAM BS 987, LBL 29 TO RBL 55, WL 208 PER EO 2-53-16-46.
